Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Is it normal to miss a period on the pill?

Been on the pill again for almost 8 mths. I take it every night and we use condoms. Lately my period since Ella was born has been pretty light. Now this cycle I haven't had anything. I am crampy and my lower back aches plus tired. Anyways..Is it normal not to have a period on the pill?? Thanks..lol

Answer Question
 
Ella_Bella20

Asked by Ella_Bella20 at 10:18 PM on Feb. 18, 2011 in Health

Level 9 (294 Credits)
Answers (5)
  • If it comes with the "period pills" then no. Mine has been shotty in the past where it wont start until 4-5 days into my "period pills" but it eventually starts. I have gotten pregnant twice on birth control so it is certainly possible that is the case. Just take a cheap test for now. If it doesnt start by the time you start back up on your normal pills take another...
    ABusyBee

    Answer by ABusyBee at 10:20 PM on Feb. 18, 2011

  • I was on the pill for 14 years and after the 1st year I started having Af only about one time a year. The cramps and all that also went away too. I don't know how long that took cause this was years ago. I was not on any of the new kind that is meant to make you not have one. I asked a ton of Dr.s about it and they all said it was fine. I know that people say you can get pregnant on the pill but I think that is most often with people who miss one or don't take them at the same time every day. I think you are probably safe.
    sierramagic

    Answer by sierramagic at 10:39 PM on Feb. 18, 2011

  • I took them sooooooo any yrs ago, I can't remember, but I don't think I did I would have been upset if it made me feel I had to worry about becoming pregnant.
    MyAngel003

    Answer by MyAngel003 at 11:29 PM on Feb. 18, 2011

  • How late are you? its really rare but you can sometimes get pregnant on the pill. If you're worried about that it wouldn't hurt to take a test :)
    shanapiv

    Answer by shanapiv at 12:51 AM on Feb. 19, 2011

  • I agree with shanapiv, take a test. I was on the pill for 4 yrs, i was taking antibiotics and my dr told me to use a condom for two weeks after to prevent pregnancy. well I later found out antibiotics can stay in ur system for up to a month after taking them which would have been nice to know since I found out I was pregnant!

    proudmom611

    Answer by proudmom611 at 6:02 PM on Feb. 19, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN